Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/24331
Title: Per-queue stability analysis of a random access system
Authors: Chang, RKC 
Lam, S
Keywords: ALOHA
Multiaccess systems
Per-queue stability
Queue stability ordering
System stability
Issue Date: 2001
Publisher: Institute of Electrical and Electronics Engineers
Source: IEEE transactions on automatic control, 2001, v. 46, no. 9, p. 1466-1470 How to cite?
Journal: IEEE transactions on automatic control 
Abstract: In this note, we have extended previous studies of the system stability of buffered ALOHA systems to study an individual queue's stability, i.e., per-queue stability. The main result obtained in this work is a necessary and sufficient per-queue stability condition, which can be computed analytically only for several cases. For other noncomputable cases, we have evaluated several inner and outer bounds. They are generally quite tight for not-so-asymmetric systems.
URI: http://hdl.handle.net/10397/24331
ISSN: 0018-9286
EISSN: 1558-2523
DOI: 10.1109/9.948479
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

3
Last Week
0
Last month
0
Citations as of Aug 18, 2017

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
0
Citations as of Aug 13, 2017

Page view(s)

33
Last Week
1
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.